# SDR AALA20120717005

- Difficulty date: July 17, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 66,441 hours, 18,710 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED EICAS MESSAGE "NOSE AIR/GROUND DISAGREE".  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT NOSE GEAR NOT COMPRESSED SENSOR S10067 DAMAGED.  REPLACED SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
